MAUDE Adverse Event Report: MEDTRONIC, INC INPUT PS INTRODUCER SHEATH; INTRODUCER, CATHETER

MEDTRONIC, INC INPUT PS INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number 070011
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Anaphylactic Shock (1703)
Date of Event 08/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Patient suffered anaphylaxis during cardiac ablation.It is indicated that the event is secondary to the input ps introducer sheaths used in the procedure.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INPUT PS INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7591135
Report Number1220452-2018-00075
Device Sequence Number1694822
Product Code DYB
UDI-Device Identifier20643169014583
UDI-Public20643169014583
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K132617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/24/2018
Device Catalogue Number070011
Device Lot Number50952403
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer11/01/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR
Patient Weight67